# SDR SIMA20140802004

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 36,682 hours, 33,212 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 35751279P
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN INBD TIRE TREAD SEPARATED FROM TIRE.  PERFORMED LG TIRE TREAD FAILURE INSPECTION CHECK IAW AMM 05-50-15.  R & R NR 2 MLG WHEEL & TIRE ASSEMBLY IAW WC 32-700-11.
